On a queer binomial sum

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:a912e67d59fbf0387b495db2a7cb4106

DENK, Robert, Richard WARLIMONT, 1998. On a queer binomial sum. In: Archiv der Mathematik. 71(1), pp. 22-30

@article{Denk1998queer-592, title={On a queer binomial sum}, year={1998}, doi={10.1007/s000130050230}, number={1}, volume={71}, journal={Archiv der Mathematik}, pages={22--30}, author={Denk, Robert and Warlimont, Richard} }

On a queer binomial sum deposit-license application/pdf In this paper the binomial sum Sn(r) = ∑m=0n ((n) || (m)) [((-1)m)/(mr+1)] (r > 0, n e N) is investigated. It turns out that the behaviour of this sum if n tends to infinity depends on the parameter r and changes dramatically at the values r=1 and r=2. In particular, for r greater or equal to 2 we obtain an oscillatory behaviour while for r First publ. in: Archiv der Mathematik 71 (1998), 1, pp. 22-30 Warlimont, Richard 2011-03-22T17:45:10Z 1998 eng Denk, Robert Denk, Robert Warlimont, Richard 2011-03-22T17:45:10Z

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

On_a_queer_binomial_sum.pdf 53

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto